# SDR CALA2025090108316

- Difficulty date: August 11, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 125,951 hours, 19,305 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 146T80483
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIL-SAFE STRAP LOWER SURFACE CORROSION BETWEEN BS 1241 & 1263  MAJOR REPAIR AS PER GMM 03-20-20.  PERFORMED INTERIM REPAIR AS PER EC/RA: 5360-01995. ALL THE STEPS OF THE EC/RA 5360-01995 HAVE BEEN INSPECTED. THIS REPAIR IS A PERMANENT SOLUTION WITH INSPECTION REQUIREMENTS.
